# SDR 95FDEA01529

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651758866
- Condition: Corroded
- Location: Bs 264
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 25G BEAM, BS 264 LBL 4 WL 208.  REMOVED FLOOR PANELS FOR ACCESS, REMOVED AND REPLACED CORRODED 25G BEAM, BS 264 LBL 4 WL 208.  INSTALLED NEW 25G BEAM BS 204 LBL 4 WL 208.  REINSTALLED FLOOR PANELS.
